# SDR DHL2005741578

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SPLICE AT BS 720D STR 19R CHAFED.  DAMAGED AREA OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA DIM 4.625 BY 2.75 IN.  FABRICATED DOUBLER FROM 2024T3 .071 PO 9002193 DIM 13.125 BY 11.25 AND STRUCTURAL FILLER FROM 2024T3 .063 PO9001684 DIM 15.5 BY 7.875 IAW 727 SRM 53-30-3 FIG 5.  REPAIR PARTS TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 5.
